# SDR IXXA202112210002

- Difficulty date: October 11, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support
- Part number: 113T130746
- Part serial: NSN
- Condition: Chafed
- Location: Zone 600
- Part time: 92,380 hours, 41,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0600-0066 OB FLAP OB SUPPORT 6-8-9 BEAM IS CHAFFED
ON OB SIDE OF OB ARM MARKED 
REMOVED CHAFFED DAMAGE ON O/B FLAP O/B
SUPPORT 6-8-9 BEAM ON O/B SIDE OF O/B ARM
TO COMPLY WITH REA 47487REA34 REV IR
